# SDR 95ZZZX955

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N146DC
- Make and model: Piper PA-31-350
- Aircraft serial: 317305016
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 1776699
- Condition: Loose
- Location: Oil Press
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER 10 MINUTES OF FLIGHT, PILOT NOTICED OIL ON COPILOT'S SCUFF PLATE AND RETURNED TO BASE.  MAINTENANCE DISCOVERED OIL HOSE HAD A HOLE IN IT.  SCREW ON CLAMP ON HOSE HAD BACKED OUT OF STRUCTURE FREEING HOSE TO RUB OFF ADJACENT HOSE.  THIS AREA IS HARD TO INSPECT, BUT A ONE-TIME CHECK TO SEE HOSES ARE CORRECTLY ROUTED AND CLAMPED SHOULD PREVENT THIS FROM HAPPENING.
